25 Publications

Mark all

[25]
2024 | Journal Article | IST-REx-ID: 17049 | OA
G. Cipolloni, L. Erdös, S. J. Henheik, and D. J. Schröder, “Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices,” Journal of Functional Analysis, vol. 287, no. 4. Elsevier.
[Published Version] View | DOI | Download Published Version (ext.)
 
[24]
2023 | Journal Article | IST-REx-ID: 11741 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Quenched universality for deformed Wigner matrices,” Probability Theory and Related Fields, vol. 185. Springer Nature, pp. 1183–1218, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[23]
2023 | Journal Article | IST-REx-ID: 10405 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices,” Communications on Pure and Applied Mathematics, vol. 76, no. 5. Wiley, pp. 946–1034, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[22]
2023 | Journal Article | IST-REx-ID: 12792 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “On the spectral form factor for random matrices,” Communications in Mathematical Physics, vol. 401. Springer Nature, pp. 1665–1700, 2023.
[Published Version] View | Files available | DOI | WoS
 
[21]
2023 | Journal Article | IST-REx-ID: 14408 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Mesoscopic central limit theorem for non-Hermitian random matrices,” Probability Theory and Related Fields. Springer Nature, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[20]
2023 | Journal Article | IST-REx-ID: 12761 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Functional central limit theorems for Wigner matrices,” Annals of Applied Probability, vol. 33, no. 1. Institute of Mathematical Statistics, pp. 447–489, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[19]
2023 | Journal Article | IST-REx-ID: 14849 | OA
G. Cipolloni, L. Erdös, D. J. Schröder, and Y. Xu, “On the rightmost eigenvalue of non-Hermitian random matrices,” The Annals of Probability, vol. 51, no. 6. Institute of Mathematical Statistics, pp. 2192–2242, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[18]
2022 | Journal Article | IST-REx-ID: 12179 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “On the condition number of the shifted real Ginibre ensemble,” SIAM Journal on Matrix Analysis and Applications, vol. 43, no. 3. Society for Industrial and Applied Mathematics, pp. 1469–1487, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[17]
2022 | Journal Article | IST-REx-ID: 10732 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Thermalisation for Wigner matrices,” Journal of Functional Analysis, vol. 282, no. 8. Elsevier, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[16]
2022 | Journal Article | IST-REx-ID: 11418 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Normal fluctuation in quantum ergodicity for Wigner matrices,” Annals of Probability, vol. 50, no. 3. Institute of Mathematical Statistics, pp. 984–1012, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[15]
2022 | Journal Article | IST-REx-ID: 12148 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Rank-uniform local law for Wigner matrices,” Forum of Mathematics, Sigma, vol. 10. Cambridge University Press, 2022.
[Published Version] View | Files available | DOI | WoS
 
[14]
2022 | Journal Article | IST-REx-ID: 12232 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Density of small singular values of the shifted real Ginibre ensemble,” Annales Henri Poincaré, vol. 23, no. 11. Springer Nature, pp. 3981–4002, 2022.
[Published Version] View | Files available | DOI | WoS
 
[13]
2022 | Journal Article | IST-REx-ID: 12243 | OA
G. Cipolloni, L. Erdös, D. J. Schröder, and Y. Xu, “Directional extremal statistics for Ginibre eigenvalues,” Journal of Mathematical Physics, vol. 63, no. 10. AIP Publishing, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[12]
2022 | Journal Article | IST-REx-ID: 12290 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Optimal multi-resolvent local laws for Wigner matrices,” Electronic Journal of Probability, vol. 27. Institute of Mathematical Statistics, pp. 1–38, 2022.
[Published Version] View | Files available | DOI | WoS
 
[11]
2021 | Journal Article | IST-REx-ID: 9412 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Fluctuation around the circular law for random matrices with real entries,” Electronic Journal of Probability, vol. 26. Institute of Mathematical Statistics, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[10]
2021 | Journal Article | IST-REx-ID: 10221 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Eigenstate thermalization hypothesis for Wigner matrices,” Communications in Mathematical Physics, vol. 388, no. 2. Springer Nature, pp. 1005–1048, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[9]
2021 | Journal Article | IST-REx-ID: 8601 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Edge universality for non-Hermitian random matrices,” Probability Theory and Related Fields. Springer Nature, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[8]
2020 | Journal Article | IST-REx-ID: 6185 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices I: Local law and the complex Hermitian case,” Communications in Mathematical Physics, vol. 378. Springer Nature, pp. 1203–1278, 2020.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[7]
2020 | Journal Article | IST-REx-ID: 6184 | OA
J. Alt, L. Erdös, T. H. Krüger, and D. J. Schröder, “Correlated random matrices: Band rigidity and edge universality,” Annals of Probability, vol. 48, no. 2. Institute of Mathematical Statistics, pp. 963–1001, 2020.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
[6]
2020 | Journal Article | IST-REx-ID: 15063 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Optimal lower bound on the least singular value of the shifted Ginibre ensemble,” Probability and Mathematical Physics, vol. 1, no. 1. Mathematical Sciences Publishers, pp. 101–146, 2020.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 6182 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Random matrices with slow correlation decay,” Forum of Mathematics, Sigma, vol. 7. Cambridge University Press, 2019.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 6186 | OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4. MSP, pp. 615–707, 2019.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Thesis | IST-REx-ID: 6179 | OA
D. J. Schröder, “From Dyson to Pearcey: Universal statistics in random matrix theory,” Institute of Science and Technology Austria, 2019.
[Published Version] View | Files available | DOI
 
[2]
2018 | Journal Article | IST-REx-ID: 1012 | OA
L. Erdös and D. J. Schröder, “Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues,” International Mathematics Research Notices, vol. 2018, no. 10. Oxford University Press, pp. 3255–3298, 2018.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 1144 | OA
L. Erdös and D. J. Schröder, “Fluctuations of functions of Wigner matrices,” Electronic Communications in Probability, vol. 21. Institute of Mathematical Statistics, 2017.
[Published Version] View | Files available | DOI
 

Search

Filter Publications

25 Publications

Mark all

[25]
2024 | Journal Article | IST-REx-ID: 17049 | OA
G. Cipolloni, L. Erdös, S. J. Henheik, and D. J. Schröder, “Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices,” Journal of Functional Analysis, vol. 287, no. 4. Elsevier.
[Published Version] View | DOI | Download Published Version (ext.)
 
[24]
2023 | Journal Article | IST-REx-ID: 11741 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Quenched universality for deformed Wigner matrices,” Probability Theory and Related Fields, vol. 185. Springer Nature, pp. 1183–1218, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[23]
2023 | Journal Article | IST-REx-ID: 10405 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices,” Communications on Pure and Applied Mathematics, vol. 76, no. 5. Wiley, pp. 946–1034, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[22]
2023 | Journal Article | IST-REx-ID: 12792 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “On the spectral form factor for random matrices,” Communications in Mathematical Physics, vol. 401. Springer Nature, pp. 1665–1700, 2023.
[Published Version] View | Files available | DOI | WoS
 
[21]
2023 | Journal Article | IST-REx-ID: 14408 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Mesoscopic central limit theorem for non-Hermitian random matrices,” Probability Theory and Related Fields. Springer Nature, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[20]
2023 | Journal Article | IST-REx-ID: 12761 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Functional central limit theorems for Wigner matrices,” Annals of Applied Probability, vol. 33, no. 1. Institute of Mathematical Statistics, pp. 447–489, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[19]
2023 | Journal Article | IST-REx-ID: 14849 | OA
G. Cipolloni, L. Erdös, D. J. Schröder, and Y. Xu, “On the rightmost eigenvalue of non-Hermitian random matrices,” The Annals of Probability, vol. 51, no. 6. Institute of Mathematical Statistics, pp. 2192–2242, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[18]
2022 | Journal Article | IST-REx-ID: 12179 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “On the condition number of the shifted real Ginibre ensemble,” SIAM Journal on Matrix Analysis and Applications, vol. 43, no. 3. Society for Industrial and Applied Mathematics, pp. 1469–1487, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[17]
2022 | Journal Article | IST-REx-ID: 10732 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Thermalisation for Wigner matrices,” Journal of Functional Analysis, vol. 282, no. 8. Elsevier, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[16]
2022 | Journal Article | IST-REx-ID: 11418 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Normal fluctuation in quantum ergodicity for Wigner matrices,” Annals of Probability, vol. 50, no. 3. Institute of Mathematical Statistics, pp. 984–1012, 2022.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
[15]
2022 | Journal Article | IST-REx-ID: 12148 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Rank-uniform local law for Wigner matrices,” Forum of Mathematics, Sigma, vol. 10. Cambridge University Press, 2022.
[Published Version] View | Files available | DOI | WoS
 
[14]
2022 | Journal Article | IST-REx-ID: 12232 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Density of small singular values of the shifted real Ginibre ensemble,” Annales Henri Poincaré, vol. 23, no. 11. Springer Nature, pp. 3981–4002, 2022.
[Published Version] View | Files available | DOI | WoS
 
[13]
2022 | Journal Article | IST-REx-ID: 12243 | OA
G. Cipolloni, L. Erdös, D. J. Schröder, and Y. Xu, “Directional extremal statistics for Ginibre eigenvalues,” Journal of Mathematical Physics, vol. 63, no. 10. AIP Publishing, 2022.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[12]
2022 | Journal Article | IST-REx-ID: 12290 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Optimal multi-resolvent local laws for Wigner matrices,” Electronic Journal of Probability, vol. 27. Institute of Mathematical Statistics, pp. 1–38, 2022.
[Published Version] View | Files available | DOI | WoS
 
[11]
2021 | Journal Article | IST-REx-ID: 9412 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Fluctuation around the circular law for random matrices with real entries,” Electronic Journal of Probability, vol. 26. Institute of Mathematical Statistics, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[10]
2021 | Journal Article | IST-REx-ID: 10221 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Eigenstate thermalization hypothesis for Wigner matrices,” Communications in Mathematical Physics, vol. 388, no. 2. Springer Nature, pp. 1005–1048, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[9]
2021 | Journal Article | IST-REx-ID: 8601 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Edge universality for non-Hermitian random matrices,” Probability Theory and Related Fields. Springer Nature, 2021.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[8]
2020 | Journal Article | IST-REx-ID: 6185 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices I: Local law and the complex Hermitian case,” Communications in Mathematical Physics, vol. 378. Springer Nature, pp. 1203–1278, 2020.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[7]
2020 | Journal Article | IST-REx-ID: 6184 | OA
J. Alt, L. Erdös, T. H. Krüger, and D. J. Schröder, “Correlated random matrices: Band rigidity and edge universality,” Annals of Probability, vol. 48, no. 2. Institute of Mathematical Statistics, pp. 963–1001, 2020.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
[6]
2020 | Journal Article | IST-REx-ID: 15063 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Optimal lower bound on the least singular value of the shifted Ginibre ensemble,” Probability and Mathematical Physics, vol. 1, no. 1. Mathematical Sciences Publishers, pp. 101–146, 2020.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 6182 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Random matrices with slow correlation decay,” Forum of Mathematics, Sigma, vol. 7. Cambridge University Press, 2019.
[Published Version] View | Files available | DOI | WoS | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 6186 | OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4. MSP, pp. 615–707, 2019.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Thesis | IST-REx-ID: 6179 | OA
D. J. Schröder, “From Dyson to Pearcey: Universal statistics in random matrix theory,” Institute of Science and Technology Austria, 2019.
[Published Version] View | Files available | DOI
 
[2]
2018 | Journal Article | IST-REx-ID: 1012 | OA
L. Erdös and D. J. Schröder, “Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues,” International Mathematics Research Notices, vol. 2018, no. 10. Oxford University Press, pp. 3255–3298, 2018.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 1144 | OA
L. Erdös and D. J. Schröder, “Fluctuations of functions of Wigner matrices,” Electronic Communications in Probability, vol. 21. Institute of Mathematical Statistics, 2017.
[Published Version] View | Files available | DOI
 

Search

Filter Publications